Show simple item record

dc.rights.licenseAtribución-NoComercial 4.0 Internacional
dc.contributor.authorNabongo, Diabate
dc.contributor.authorBoni, Théodore
dc.date.accessioned2019-07-03T16:35:43Z
dc.date.available2019-07-03T16:35:43Z
dc.date.issued2007
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/73616
dc.description.abstractThis paper concerns the study of the numerical approximationfor the following initial-boundary value problem:ut(x; t) = uxx(x; t) + E(1 - u(0; t))-p; (x; t) 2 (-l; l) x (0; T),u(-l; t) = 0; u(l; t) = 0; t in (0; T),u(x; 0) = u0(x) and gt;= 0; x in (-l; l),where p and gt; 1, l = 1/2 and E and gt; 0. Under some assumptions, we prove that the solution of a semidiscrete form of the above problem quenches in a nite time and estimate its semidiscrete quenching time. We also show that the semidiscrete quenching time in certain cases converges to the real one when the mesh size tends to zero. Finally,we give some numerical experiments to illustrate our analysis.
dc.format.mimetypeapplication/pdf
dc.language.isospa
dc.publisherBoletín de Matemáticas
dc.relationhttp://revistas.unal.edu.co/index.php/bolma/article/view/40463
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Boletín de Matemáticas
dc.relation.ispartofBoletín de Matemáticas
dc.relation.ispartofseriesBoletín de Matemáticas; Vol. 14, núm. 2 (2007); 92-109 Boletín de Matemáticas; Vol. 14, núm. 2 (2007); 92-109 2357-6529 0120-0380
dc.rightsDerechos reservados - Universidad Nacional de Colombia
dc.rights.urihttp://creativecommons.org/licenses/by-nc/4.0/
dc.titleNumerical quenching solutions of localized semilinear parabolic equation
dc.typeArtículo de revista
dc.type.driverinfo:eu-repo/semantics/article
dc.type.versioninfo:eu-repo/semantics/publishedVersion
dc.identifier.eprintshttp://bdigital.unal.edu.co/38092/
dc.relation.referencesNabongo, Diabate and Boni, Théodore (2007) Numerical quenching solutions of localized semilinear parabolic equation. Boletín de Matemáticas; Vol. 14, núm. 2 (2007); 92-109 Boletín de Matemáticas; Vol. 14, núm. 2 (2007); 92-109 2357-6529 0120-0380 .
dc.rights.accessrightsinfo:eu-repo/semantics/openAccess
dc.subject.proposalSemidiscretizations
dc.subject.proposallocalized semilinear parabolic equation
dc.subject.proposalsemidiscrete quenching time
dc.subject.proposalconvergence.
dc.type.coarhttp://purl.org/coar/resource_type/c_6501
dc.type.coarversionhttp://purl.org/coar/version/c_970fb48d4fbd8a85
dc.type.contentText
dc.type.redcolhttp://purl.org/redcol/resource_type/ART
oaire.accessrightshttp://purl.org/coar/access_right/c_abf2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial 4.0 InternacionalThis work is licensed under a Creative Commons Reconocimiento-NoComercial 4.0.This document has been deposited by the author (s) under the following certificate of deposit